MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR
Model Number 10289RD
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user, who reported that "i was entering a bathroom going over a small threshold when the front wheel of my walker broke off and i fell and broke left elbow." surgery was not an option because of unrelated medical conditions.The end user reports now using ibuprofen to manage her elbow pain.Drive made multiple attempts to retrieve the unit for evaluation, with no response.Drive will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key15432067
Report Number2438477-2022-00094
Device Sequence Number18017955
Product Code ITJ
UDI-Device Identifier00822383259338
UDI-Public00822383259338
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2022
Report Date (Section F) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10289RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/27/2022
Device Age4 YR
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight118 KG
Date Report Sent to FDA09/15/2022